# SDR UALA2013021800953

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 36,943 hours, 16,098 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAV980901
- Part serial: 489
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VIDEO SCREEN ABOVE 31ABC HAD SPARKS COME FROM IT ON RETRACTION.  REMOVED AND REPLACED MONITOR REF AMM, OPS CHECKS NORMAL. ALSO CHECKED READING LIGHTS AND SIDEWALL LIGHTS, NO DISCREPANCIES NOTED.
